Informatica Logo

INFORMATICA
International Journal

Main Page
Editorial Board
Abstracting/Indexing
Instructions to Authors
Subscription Information


Contents
Author Index
Papers in Production

INFORMATICA, 2010, Vol. 21, No. 1, 149-158
© Institute of Mathematics and Informatics,

ISSN 0868-4952

Interval Arithmetic Based Optimization in Nonlinear Regression

Antanas ZILINSKAS, Julius ZILINSKAS

Institute of Mathematics and Informatics Akademijos 4, LT-08663 Vilnius, Lithuania E-mail: antanasz@ktl.mii.lt, julius.zilinskas@mii.lt

Abstract

The optimization problems occurring in nonlinear regression normally cannot be proven unimodal. In the present paper applicability of global optimization algorithms to this problem is investigated with the focus on interval arithmetic based algorithms.

Keywords:

global optimization, interval arithmetic, nonlinear regression, nonlinear least squares

To preview Lithuanian abstract see full article text

PDFTo preview full article text in PDF format click here

Get Free ReaderYou could obtain free Acrobat Reader from Adobe


TopTop Copyright © INFORMATICA, Vilnius University Institute of Mathematics and Informatics, 2010